2021 Annual Educational Conference via WebEx

October 18, 19 & 20, 2021

As materials become available from the Presenters they will be loaded up here...

Listed below is the schedule and links to register to attend each session.  Once you have completed the registration for each session you wish to attend you will receive a link, unique to you and you alone, for attendance to that session.

Click here for a pdf copy of the powerpoint presentation from the practice sessions.

 

Monday, October 18

 

8am - 9am

NYS DOS Code Update (T02-07-3024)  – Adam Ritcher (1 hr. – Topic I) - Register Here

 

9am - NOON

Existing Building Code of NYS & Maintaining Accessibility Features During COVID-19 (T02-07-2920) - Dominic Marinelli, United Spinal (1 hr Topic I & 2 hrs. Topic II - Register Here

 

NOON – 1:00pm

LUNCH

1:00pm – 3:00pm

Fire Resistive Construction Requirements (T02-07-2874) - Bruce Johnson, Underwriters Labs (2 hrs Topic II) - Register Here

 

3:00pm – 5:00pm

Protecting Penetrations in Fire Resistive Construction (T02-07-2865) - Bruce Johnson, Underwriters Labs (2 hrs Topic II) - Register Here

 

 Tuesday, October 19

 

8:00am – 9:00am

Customer Service for the Professional Code Official (T02-07-2411) Guy Swartwout, OFPC (1 hr Topic I) - Register Here

 

9:00am – NOON

APA 2020 RCNYS Wall Bracing (T02-07-2965) - Robert Kuserk, APA Engineered Wood Assoc. (3 hrs Topic I) - Register Here

NOON – 1:00pm

LUNCH

 

1:00pm – 2:30pm

ECCCNYS Residential Systems (Part 1) Whole-house Mechanical Ventilation (T02-07-2857) - Michael Turns, Performance Development Systems (1.5 hrs Topic III) - Register Here

2:30pm - 4:00pm

ECCCNYS Residential Systems (Part 2) Forced Air Distribution (T02-07-2862) - Michael Turns, Performance Development Systems (1.5 hrs Topic III) - Register Here

 

4:00pm – 5:00pm

NYS Truss Identification Law (T02-07-2889) - Kevin Deller, NYS OFPC (1 hr Topic II) - Register Here

 

Wednesday, October 20

 

8:00am - NOON

A Look at Wood Use in All Types of Construction (T02-07-2848) - James Gogalski, Hoover Treated Wood (4 hrs Topic I) - Register Here

NOON – 1:00pm

LUNCH

1:00pm – 3:00pm

Crowd Manager for Code Enforcement Officials (T02-07-2915) Lisa Lee, NYS OFPC (1 hr Topic I & 1 hr Topic II) - Register Here

 

3:00pm - 5:00pm

NFPA 25 for the Fire Code Official (T02-07-2918) - Dominic Kausmauskus, AFSA (1 hr Topic I & 1 hr Topic II) - Register Here

To receive In-Service credit:  CEOs and BSIs who attend in-person conferences to acquire their annual In-Service training must adhere to certain recordkeeping procedures.  The following are the comparable webinar procedures:

  1. You must login to the webinar to receive credit. The login link is found in the email that was sent to you verifying your registration.

  2. You must login no later than 15 minutes after the scheduled start time of the course.

  3. You must not log out until the course ends.

  4. Attendees must participate in the webinar using a computer or tablet. Call-in participants will not receive In-Service credit as there is no way for WebEx to track your training ID # through the phone. 

  5. Your attention-to-duration ratio must be at least 65%. 

 

Please allow at least three weeks for webinar trainings to show up in your SLMS training history.

 

Notes pertaining to the attention-to-duration ratio:  Webinar attendees must be present and accounted for during a webinar to receive In-Service credit.  This is no different than what is required of those attending an in-person conference.  If a conference attendee were to sign in and then shortly thereafter leave and not return, the attendee would not receive credit for attending the course.  

 

The webinar program (WebEx) tracks whether an attendee is “present” by tracking the programs that are running in addition to WebEx. For example, if an attendee minimizes the webinar window or if another computer program is opened (such as a spreadsheet, email, internet search engine, etc.), then WebEx will interpret this as the attendee is not present.  The more time that an attendee’s webinar window is not the active window, the lower their attention-to-duration ratio becomes.

 

To illustrate how this works, consider an example where an attendee spends 15-minutes reading and sending emails during a 60-minute training session. In this example, the WebEx program would record this attendee as being absent for 25% of the course (15-minutes absent ÷ the 60-minute training session). The attendee would therefore have a 75% attention-to-duration ratio (45-minutes present ÷ the 60-minute training session). 

Attention-to-duration ratios may drop as low as 65% during a training session. If an attendee’s ratio drops below 65%, they will not receive credit for the course. Please be sure that WebEx is the only program that you are actively working in during the presentation.